Max-separable equations and the set covering
Acta Universitatis Carolinae. Mathematica et Physica, Tome 30 (1989) no. 1, pp. 13-21
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUCMP_1989_30_1_a2,
author = {Jajou, Amer F. and Zimmermann, Karel},
title = {Max-separable equations and the set covering},
journal = {Acta Universitatis Carolinae. Mathematica et Physica},
pages = {13--21},
year = {1989},
volume = {30},
number = {1},
mrnumber = {1046071},
zbl = {0706.65058},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUCMP_1989_30_1_a2/}
}
Jajou, Amer F.; Zimmermann, Karel. Max-separable equations and the set covering. Acta Universitatis Carolinae. Mathematica et Physica, Tome 30 (1989) no. 1, pp. 13-21. http://geodesic.mathdoc.fr/item/AUCMP_1989_30_1_a2/